# SDR REXA2020030400306

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CENTER OF CABIN CEILING LIGHT INOP LOCATION: (F) CEILING EMERGENCY FLOOD LT #2 (REF: AMM 33-51-00-13)PG.13).
REMOVED AND INSTALLED NEW SERVICEABLE EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-16-000-801 AND 33-51-16-400-801. OPS TEST GOOD. WVAC EMP #571017
